Re-Treatment With Ethambutol After Toxic Optic Neuropathy.

Update item information
Title Re-Treatment With Ethambutol After Toxic Optic Neuropathy.
Creator Marc A. Bouffard, MD, Ruvandhi R. Nathavitharana, MD, David S. Yassa, MD, MPH,Nurhan Torun, MD, FRCS(C)
Affiliation Department of Neurology (MAB, NT), Beth Israel Deaconess Medical Center, Boston, Massachusetts; Division of Infectious Disease (RRN, DY), Department of Medicine, Beth Israel Deaconess Medical Center, Boston, Massachusetts; and Division of Ophthalmology (NT), Department of Surgery, Beth Israel Deaconess Medical Center, Boston, Massachusetts
Subject Antitubercular Agents; Dose-Response Relationship, Drug; Ethambutol; Female; Humans; Middle Aged; Mycobacterium avium Complex; Mycobacterium avium-intracellulare Infection; Optic Nerve Diseases; Retinal Ganglion Cells; Retreatment
Abstract While cerebral amyloid angiopathy is a common cause of lobar hemorrhage, rarely it may be associated with an inflammatory response, thought to be incited by amyloid deposits. We report a 73-year-old woman with an extensive cancer history who presented with tumor-like lesions and symptoms of homonymous hemianopia and prosopagnosia. Found to have cerebral amyloid angiopathy-related inflammation proven by brain biopsy, she was treated successfully with immunosuppression.
OCR Text Show
Publisher Lippincott, Williams & Wilkins
Date 2017-03
Type Text
Language eng
Rights Management © North American Neuro-Ophthalmology Society
Publication Type Journal Article
ARK ark:/87278/s6b3218d
Setname ehsl_novel_jno
Date Created 2018-07-25
Date Modified 2020-03-18
ID 1353376
Reference URL https://collections.lib.utah.edu/ark:/87278/s6b3218d
Back to Search Results